# SDR CALA2023122803743

- Difficulty date: December 26, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N37535
- Make and model: Boeing 737-9
- Aircraft serial: 66605
- Aircraft time: 5,068 hours, 1,704 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO ENTRY DOOR LIGHT. COMPLETED CHECK AND OPERATION FUNCTION OF FWD LH ENTRY DOOR AND SWITCHES. DOOR SYS OP CHECKS GOOD. REF AMM 52-11-00
